# SDR IPXA12M75944

- Difficulty date: October 18, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT SYS TEST FAIL DUE TO BATTERY LOW, INTERMITTENT.  PERFORMED OPS TEST OF EMERGENCY LIGHTING IAW MM 33-51-01-700-802.  OPS CHECKED GOOD.
